RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 83, Issue 3  

This issue is dedicated to the memory of V. A. Iskovskikh


Vasilii Alekseevich Iskovskikh
Biregular and birational geometry of quartic double solids with 15 nodes
A. Avilov
5
Automorphisms of cubic surfaces in positive characteristic
I. Dolgachev, A. Duncan
15
Division by $2$ on odd-degree hyperelliptic curves and their Jacobians
Yu. G. Zarhin
93
Stably rational surfaces over a quasi-finite field
J.-L. Colliot-Thélène
113
Embedding derived categories of Enriques surfaces in derived categories of Fano varieties
A. G. Kuznetsov
127
Asymptotic bounds for spherical codes
Yu. I. Manin, M. Marcolli
133
Threefold extremal curve germs with one non-Gorenstein point
Sh. Mori, Yu. G. Prokhorov
158
On the standard conjecture for a fibre product of three elliptic surfaces with pairwise-disjoint discriminant loci
S. G. Tankeev
213
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019